# SDR GAIA03026SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CABIN FRAME BS 720 HAS A DENT INTO THE RADIUS BELOW STRINGER 16R.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA OF FRAME, FABRICATED REPAIR DOUBLER IAW B727 SRM 53-10-4 FIG 1, MAT USED .050 7075-T6 P/O NR 9911488 DIM 10 INCH BY 5 INCH.  INSTALLED REPAIR IAW SRM 52-30-2.  (M)
